# SDR 2002UALA01279

- Difficulty date: August 2, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 7,594 hours, 2,923 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING NR 3 SERVICE CHECK OF EMERGENCY LIGHTING SYSTEM FOUND EPSU EXT LOAD AFT L FAULT.  POWER SUPPLY SHOWS EXT LOAD FAULT.  SUSPECT SLIDE LIGHTS BAD.  BOTH SLIDES REPLACED.
